MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS DIVISION CELL-DYN 1800 ANALYZER; AUTOMATED HEMATOLOGY ANALYZER

ABBOTT DIAGNOSTICS DIVISION CELL-DYN 1800 ANALYZER; AUTOMATED HEMATOLOGY ANALYZER
Catalog Number 07H77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer stated that the cd1800 analyzer generated an elevated wbc result of 62,300/ul.The sample was repeated on another cd1800 in the lab and a result of 9,900/ul was generated.The customer performed an autoclean on the original analyzer and repeated the sample and a result of 10,000/ul was generated.There was no report of impact to patient management.
 
Additional Manufacturer Narrative
A field service representative (fsr) visitied the account and found that the wbc transducer was damaged.The fsr replaced the transducer to resolve the issue.Customer complaint data was reviewed and no adverse trends were identified.The cell-dyn 1800 system operations manual was reviewed and was found to adequately address the issue.The investigation did not identify a product deficiency.

Brand Name
CELL-DYN 1800 ANALYZER
Common Device Name
AUTOMATED HEMATOLOGY ANALYZER
Manufacturer (Section D)
ABBOTT DIAGNOSTICS DIVISION
4551 great america parkway
santa clara CA 95054
MDR Report Key6316167
Report Number2919069-2017-00009
Device Sequence Number1199825
Product Code GKZ
UDI-Device Identifier00380740071141
UDI-Public00380740071141
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K030513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07H77-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/18/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/09/2017
Supplement Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1